Open Access
Translator Disclaimer
October 2008 A Simple Modular Proof of Farkas' Arithmetic Identity Modulo 4
Wissam Raji
Missouri J. Math. Sci. 20(3): 160-164 (October 2008). DOI: 10.35834/mjms/1316032774

Abstract

In this paper, we prove an arithmetic identity derived by Farkas [3]. We use generalized eta products and their logarithmic derivatives to determine the arithmetic identity.

Citation

Download Citation

Wissam Raji. "A Simple Modular Proof of Farkas' Arithmetic Identity Modulo 4." Missouri J. Math. Sci. 20 (3) 160 - 164, October 2008. https://doi.org/10.35834/mjms/1316032774

Information

Published: October 2008
First available in Project Euclid: 14 September 2011

zbMATH: 1221.11104
Digital Object Identifier: 10.35834/mjms/1316032774

Subjects:
Primary: 11F11
Secondary: 11F20

Rights: Copyright © 2008 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.20 • No. 3 • October 2008
Back to Top